# SDR 97UAL900459

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7463U
- Make and model: Boeing 727222
- Aircraft serial: 21917
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: B-Hyd Syst
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

B-HYDRAULIC SYSTEM PRESSURE AND QUANTITY WENT TO ZERO DURING TAXI.  *S/D*  FOUND ELEVATOR POWER CONTROL UNIT PRESSURE SUPPLY LINE LEAKING.  REPLACED LINE, SERVICED HYDRAULIC SUPPLY AND LEAK CHECKED.
